# SDR CALA2013090490979

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,045 hours, 14,899 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE SPOILERS DISPLAYED.  SPOILER LIGHT ILLUMINATED WITH SPOILERS SELECTED UP.  LIGHT STAYS ON WITH SPEED BRAKE STOWED.  ACP TEST OF SCM 1R MODULE FAULTED PCA XDR 1 OR 12 INT CRUISE. ACP TEST OF SPOILERS ALL OPERATIONS & INDICATIONS NORMAL. TESTED ACP ON MODULE M533 AS PER MM.
